Thread: puffy nips
10-09-2005, 11:27 AM #1
just a quick Q. first off, im ending week 3 today and startin week 4 on wednesday with Test E at 500mg per week. my nipples are startin to feel tingly, little sensitive and a little puffy. im only takin .5mg of the tamoxin citrate. should i bump it up to 1 mg, or more than that per day? i just dont wanna get little bannana curves in my boobies.
10-09-2005, 11:30 AM #2
you're running only a .5mg of Nolva......... why would you do that? Better would have been 20mg ED.............. Since estrogen is starting to take up in the ER you will want to run 80mg of Nolva ED until the symptoms you describe go away and then continue with 20mg through the cycle and PCT.
10-09-2005, 12:06 PM #3
i know, i screwed up. ya live and learn. but i do know one thing, they are really sensitive or tingly anymore, was just like the first week. now, there kinda puffy. but ill jump on the nolva at 80 every day. but no, i was running 10mg of nolva every day, not .5 thats what the dosage on the oral syring was. sorry a little tired bro.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)